Power commuting additive maps on invertible or singular matrices

Cheng Kai Liu, Jheng Jie Yang

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Let F be a field and let Mn(F) be the ring of all n×n matrices over F, where n≥2 is an integer. We characterize additive maps f:Mn(F)→Mn(F) satisfying f(x)xm=xmf(x) for all invertible (singular) x∈Mn(F), where m≥2 is an integer.

Original languageEnglish
Pages (from-to)127-149
Number of pages23
JournalLinear Algebra and Its Applications
Volume530
DOIs
Publication statusPublished - 2017 Oct 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this